MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Intravia Container 50 mL capacity; Container, I.V.

BAXTER HEALTHCARE CORPORATION Intravia Container 50 mL capacity; Container, I.V.
Lot Number dr25l16048
Medical Device Problem Codes Loose or Intermittent Connection (1371); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Describe event, problem, or product use error: multiple intravenous bags, once spiked, had large membranes come loose from the port and floating in the intravenous medication.3 occurred in the same day and i had been informed that other bags had the same flaw from previous days.Annex a: 1371,2944 annex e: 4582 annex f: 4652 annex g: 4755.Reference reports:mw6002230, mw6002231.This report captures iv bag 3.

Brand Name
Intravia Container 50 mL capacity
Common Device Name
Container, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
MDR Report Key50740251
Report NumberMW6002232
Device Sequence Number9550863
Product Code KPE
UDI-Device Identifier00085412003504
UDI-Public00085412003504
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Numberdr25l16048
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown